Centre de diffusion de revues académiques mathématiques

 
 
 
 

Séminaire Équations aux dérivées partielles (Polytechnique)

Table des matières de ce volume | Article précédent | Article suivant
J. Ginibre; G. Velo
Inégalités de Strichartz généralisées pour l'équation des ondes
Séminaire Équations aux dérivées partielles (Polytechnique) (1994-1995), Exp. No. 17, 10 p.
Article PDF

Bibliographie

[Be] M. Bezard, Une version générale de l'inégalité de Strichartz, C.R.A.S. Paris 315 (1992), 1241-1244.  MR 1194526 |  Zbl 0803.47048
[Br] P. Brenner, On Lp - Lp' estimates for the wave equation, Math. Z 145 (1975), 251-254. Article |  MR 387819 |  Zbl 0321.35052
[GSV] J. Ginibre, A. Soffer and G. Velo, The global Cauchy problem for the critical nonlinear wave-equation, J. Funct. Anal. 110 (1992), 96-130.  MR 1190421 |  Zbl 0813.35054
[GV1] J. Ginibre and G. Velo, Scattering theory in the energy space for a, class of nonlinear Schrödinger equations, J. Math. Pures Appl. 64 (1984), 363-401.  MR 839728 |  Zbl 0535.35069
[GV2] J. Ginibre and G. Velo, Conformal invariance and time decay for nonlinear wave equations, II, Ann. Inst. Henri Poincaré (Physique Théorique) 47 (1987), 263-276. Numdam |  MR 921307 |  Zbl 0644.35067
[GV3] J. Ginibre and G. Velo, Scattering theory in the energy space for a class of nonlinear wave equations, Commun. Math. Phys. 123 (1989), 535-573. Article |  MR 1006294 |  Zbl 0698.35112
[GV4] J. Ginibre and G. Velo, Smoothing properties and retarded estimates for some dispersive evolution equations, Commun. Math. Phys. 144 (1992), 163-188. Article |  MR 1151250 |  Zbl 0762.35008
[GV5] J. Ginibre and G. Velo, Generalized Strichartz inequalities for the wave equation, J. Funct. Anal., sous presse.  Zbl 0849.35064
[K1] L. Kapitanski, Some generalizations of the Strichartz-Brenner inequality, Leningrad Math. J. 1 (1990), 693-726.  MR 1015129 |  Zbl 0732.35118
[K2] L. Kapitanski, Cauchy problem for a semilinear wave equation, II, Jour. Sov. Math. 62 (1992), 2746-2776. III ibid 2619-2645.  MR 1097579 |  Zbl 0784.35128
[LS] H. Lindblad and C.D. Sogge, On existence and scattering with minimal regularity for semilinear wave equations, J. Func. Anal., sous presse.  MR 1335386 |  Zbl 0846.35085
[M] B. Marshall, Mixed norm estimates for the Klein-Gordon equation, in Proc. Conf. Harm. Anal. in honor. of A. Zygmund, Wadsworth, (1981), 638-649.  MR 730098 |  Zbl 0516.35047
[MSS] G. Mockenhaupt, A. Seeger and C.D. Sogge, Local smoothing of Fourier integrals and Carleson-Sjölin estimates, J. Amer. Math. Soc. 6 (1993), 65-130.  MR 1168960 |  Zbl 0776.58037
[P1] H. Pecher, Lp-Abschätzungen und klassische Lösungen für nichtlineare Wellengleichungen, I, Math. Z. 150 (1976), 159-183. Article |  MR 435604 |  Zbl 0318.35054
[P2] H. Pecher, Nonlinear small data scattering for the wave and Klein-Gordon equation, Math. Z. 185 (1984), 261-270.  MR 731347 |  Zbl 0538.35063
[Se] I.E. Segal, Space-time decay for solutions of wave equations, Adv. Math. 22 (1976), 304-311.  MR 492892 |  Zbl 0344.35058
[St] R.S. Strichartz, Restriction of Fourier transform to quadratic surfaces and decay of solutions of wave equations, Duke Math. J. 44 (1977), 705-774. Article |  MR 512086 |  Zbl 0372.35001
[T] H. Triebel, Theory of function spaces, Birkhäuser, Basel, 1983.  MR 781540 |  Zbl 0546.46027
[Y] K. Yajima, Existence of solutions for Schrödinger evolution equations, Commun. Math. Phys. 110 (1987), 415-426. Article |  MR 891945 |  Zbl 0638.35036
Copyright Cellule MathDoc 2019 | Crédit | Plan du site